Alert archive / Washington / Snow Advisories in 2005

Snow Advisory 3, NWS Spokane, WA

December 1, 20055 counties in Washington; Benewah County, Kootenai County, Latah County, Idaho

NWS Spokane, WA issued this snow advisory at Dec 1, 2005, 10:02 PM PST for 5 counties in Washington; Benewah County, Kootenai County, Latah County, Idaho. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2005, 10:02 PM PST (06:02 UTC)
Expired
Dec 2, 2005, 12:00 PM PST
In force
14 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lincoln County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 25 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 6.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2005-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2005-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 585 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
103 kt
0-1 km storm-relative helicity
585 m²/s²
0-3 km storm-relative helicity
743 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KOTX 020602
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1002 PM PST THU DEC 1 2005

WAZ041-044-020715-
/O.CAN.KOTX.HS.W.0003.000000T0000Z-051202T0600Z/
WENATCHEE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD
1002 PM PST THU DEC 1 2005

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE HEAVY
SNOW WARNING. THE HEAVY SNOW HAS ENDED...ALTHOUGH SCATTERED SNOW
SHOWERS WILL TRACK THROUGH THE AREA OVERNIGHT. THERE IS THE
POTENTIAL FOR ADDITIONAL SNOW ACCUMULATIONS OF UP TO AN INCH.

$$

IDZ002-WAZ036-037-020715-
/O.CAN.KOTX.WS.W.0004.000000T0000Z-051202T0800Z/
COEUR DALENE AREA-SPOKANE AREA-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
SPOKANE...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
1002 PM PST THU DEC 1 2005

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER
STORM WARNING. THE HEAVY SNOW HAS TAPERED OFF TO LIGHT FLURRIES
LATE THIS EVENING. SNOW SHOWERS WILL DEVELOP OVERNIGHT WITH THE
POTENTIAL OF AN INCH OR TWO ADDITIONAL SNOW BY MORNING.

$$

IDZ003-WAZ033-021200-
/O.CAN.KOTX.WW.Y.0002.000000T0000Z-051202T0600Z/
/O.NEW.KOTX.SN.Y.0003.051202T0602Z-051202T1200Z/
IDAHO PALOUSE-WASHINGTON PALOUSE-
INCLUDING THE CITIES OF...MOSCOW...PULLMAN
1002 PM PST THU DEC 1 2005

...WINTER WEATHER ADVISORY IS CANCELLED...
...SNOW ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. THE WINTER
WEATHER ADVISORY HAS BEEN CANCELLED. 

THE WINTRY MIX OF PRECIPITATION AND BREEZY WINDS HAVE ENDED. YET SNOW
SHOWERS WILL INCREASE OVERNIGHT WITH ADDITIONAL SNOWFALL AMOUNTS
OF 1 TO 3 INCHES BY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WAZ038-042-043-020715-
/O.CAN.KOTX.SN.Y.0002.000000T0000Z-051202T0600Z/
OKANOGAN HIGHLANDS-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...LEAVENWORTH...
MAZAMA...TWISP...WINTHROP...OMAK...OKANOGAN...BREWSTER...
BRIDGEPORT...OROVILLE
1002 PM PST THU DEC 1 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW
ADVISORY. THE STEADY SNOW HAS ENDED. EXPECT ISOLATED TO SCATTERED
SNOW SHOWERS THROUGH THE NIGHT. 

$$

IDZ001-004-021200-
/O.CON.KOTX.WS.W.0004.000000T0000Z-051202T1200Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
1002 PM PST THU DEC 1 2005

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

SNOW...HEAVY AT TIMES WILL CONTINUE AND GRADUALLY DIMINISH FROM
THE NORTH OVERNIGHT. AN ADDITIONAL 1 TO 3 INCHES IS EXPECTED BY
MORNING...PUSHING TOTAL SNOW ACCUMULATIONS TO 2 TO 5 INCHES IN THE
VALLEYS AND 6 TO 10 INCHES IN THE MOUNTAINS. GUSTY NORTHEAST WINDS
10 TO 20 MPH LEADING TO LOCAL BLOWING AND DRIFTING OF SNOW...WILL
GRADUALLY DIMINISH OVERNIGHT.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
3 follow-up statements
000 
WWUS46 KOTX 021150
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
350 AM PST FRI DEC 2 2005

IDZ001-004-022000-
/O.EXT.KOTX.WS.W.0004.000000T0000Z-051203T0600Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
350 AM PST FRI DEC 2 2005

...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

SNOW SHOWERS...HEAVY AT TIMES WILL CONTINUE THROUGH TODAY AND
INTO THE EVENING HOURS TONIGHT BEFORE TAPERING OFF. SNOWFALL
REPORTS FROM THURSDAY INDICATE THAT 3 TO 8 INCHES OF SNOW HAS ALREADY
FALLEN ACROSS THE NORTHERN IDAHO PANHANDLE. AN ADDITIONAL 2 TO 4
INCHES IS EXPECTED IN MOST VALLEY LOCATIONS...HOWEVER LOCAL
ACCUMULATIONS AT LOWER ELEVATIONS CAN APPROACH 3 TO 5
INCHES...ESPECIALLY IN DEEPER VALLEYS NEAR THE IDAHO-MONTANA BORDER.
MOUNTAIN LOCATIONS CAN EXPECT AN ADDITIONAL 5 TO 9 INCHES. IN ADDITION
TO SNOWFALL...GUSTY SOUTHWEST WINDS 10 TO 20 MPH WILL LEAD TO
LOCAL BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS TODAY AND EARLY TONIGHT. 

$$

IDZ002-WAZ036-037-022000-
/O.EXB.KOTX.SN.Y.0003.000000T0000Z-051202T2000Z/
COEUR DALENE AREA-SPOKANE AREA-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
SPOKANE...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
350 AM PST FRI DEC 2 2005

...SNOW ADVISORY IN EFFECT UNTIL NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. 

SNOW SHOWERS ARE EXPECTED TO DROP 2 TO 4 INCHES OF ADDITIONAL SNOWFALL
ACROSS THE AREA EARLY THIS MORNING. THIS SNOWFALL IS EXPECTED TO
GRADUALLY TAPER OFF AFTER NOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. THE MORNING COMMUTE WILL BE ESPECIALLY
DANGEROUS DUE TO SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING AND LEAVE EARLY TO ALLOW FOR DELAYS.

$$

IDZ003-WAZ033-022000-
/O.EXT.KOTX.SN.Y.0003.000000T0000Z-051202T2000Z/
IDAHO PALOUSE-WASHINGTON PALOUSE-
INCLUDING THE CITIES OF...MOSCOW...PULLMAN
350 AM PST FRI DEC 2 2005

...SNOW ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. 

SNOW SHOWERS ARE EXPECTED TO DROP AN ADDITIONAL 2 TO 4 INCHES OF
SNOWFALL ACROSS THE AREA EARLY THIS MORNING. THIS SNOWFALL IS
EXPECTED TO GRADUALLY TAPER OFF AFTER NOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KOTX 021754
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
954 AM PST FRI DEC 2 2005

IDZ002-WAZ036-037-021900-
/O.CAN.KOTX.SN.Y.0003.000000T0000Z-051202T2000Z/
COEUR DALENE AREA-SPOKANE AREA-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
SPOKANE...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
954 AM PST FRI DEC 2 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW
ADVISORY. SNOWFALL HAS DECREASED SUBSTANTIALLY IN COVERAGE AND
INTENSITY THIS MORNING. SNOW SHOWERS WILL BE AROUND
TODAY...HOWEVER FURTHER ACCUMULATIONS ARE EXPECTED TO BE BELOW 
ONE INCH.



$$

IDZ001-004-030200-
/O.CON.KOTX.WS.W.0004.000000T0000Z-051203T0600Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
954 AM PST FRI DEC 2 2005

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

SNOW SHOWERS...HEAVY AT TIMES WILL CONTINUE THROUGH TODAY AND
INTO THE EVENING HOURS TONIGHT BEFORE TAPERING OFF. SNOWFALL
REPORTS FROM THURSDAY INDICATE THAT 3 TO 8 INCHES OF SNOW HAS
ALREADY FALLEN ACROSS THE NORTHERN IDAHO PANHANDLE. AN ADDITIONAL
2 TO 4 INCHES IS EXPECTED IN MOST VALLEY LOCATIONS...HOWEVER
LOCAL ACCUMULATIONS AT LOWER ELEVATIONS CAN APPROACH 3 TO
5 INCHES...ESPECIALLY IN DEEPER VALLEYS NEAR THE IDAHO-MONTANA
BORDER. MOUNTAIN LOCATIONS CAN EXPECT AN ADDITIONAL 5 TO
9 INCHES. IN ADDITION TO SNOWFALL...GUSTY SOUTHWEST WINDS 10 TO
20 MPH IN VALLEYS WITH STRONGER SOUTHWEST WINDS OF 20 TO 25 MPH 
WITH GUSTS TO 30 MPH ABOVE 5000 FEET WILL LEAD TO LOCAL BLOWING
AND DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS TODAY AND EARLY TONIGHT.

$$

IDZ003-WAZ033-022000-
/O.CON.KOTX.SN.Y.0003.000000T0000Z-051202T2000Z/
IDAHO PALOUSE-WASHINGTON PALOUSE-
INCLUDING THE CITIES OF...MOSCOW...PULLMAN
954 AM PST FRI DEC 2 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

SNOW SHOWERS WILL DROP AN ADDITIONAL 1 TO 3 INCHES OF SNOWFALL
ACROSS THE AREA THIS MORNING. OVERALL 2 TO 4 INCHES OF SNOW
ACCUMULATION ARE EXPECTED BEFORE THE SNOWFALL GRADUALLY TAPER OFF
AFTER NOON. IN ADDITION SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS
TO 25 MPH WILL LEAD TO LOCAL BLOWING AND DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KOTX 022006
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1206 PM PST FRI DEC 2 2005

IDZ003-WAZ033-022115-
/O.EXP.KOTX.SN.Y.0003.000000T0000Z-051202T2000Z/
IDAHO PALOUSE-WASHINGTON PALOUSE-
INCLUDING THE CITIES OF...MOSCOW...PULLMAN
1206 PM PST FRI DEC 2 2005

...SNOW ADVISORY HAS EXPIRED...

THE BULK OF TODAYS EXPECTED SNOWFALL HAS ALREADY OCCURRED. 
ANY LEFTOVER INTENSE SNOWFALL SHOULD DECREASE SUBSTANTIALLY WITHIN
THE HOUR. SNOW SHOWERS WILL STILL LINGER ABOUT TODAY...HOWEVER
FURTHER ACCUMULATIONS ARE EXPECTED TO BE BELOW ONE INCH. SOUTHWEST
WINDS OF 15 TO 20 MPH WITH GUSTS TO 25 MPH WILL STILL ALLOW FOR
SOME BLOWING AND DRIFTING OF SNOW TODAY.

$$

IDZ001-004-030415-
/O.CON.KOTX.WS.W.0004.000000T0000Z-051203T0600Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
1206 PM PST FRI DEC 2 2005

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

SNOW SHOWERS...HEAVY AT TIMES WILL CONTINUE THROUGH TODAY AND
INTO THE EVENING HOURS TONIGHT BEFORE TAPERING OFF. SNOWFALL
REPORTS FROM THURSDAY INDICATE THAT 3 TO 8 INCHES OF SNOW HAS
ALREADY FALLEN ACROSS THE NORTHERN IDAHO PANHANDLE. AN ADDITIONAL
2 TO 4 INCHES IS EXPECTED IN MOST VALLEY LOCATIONS...HOWEVER
LOCAL ACCUMULATIONS AT LOWER ELEVATIONS CAN APPROACH 3 TO
5 INCHES...ESPECIALLY IN DEEPER VALLEYS NEAR THE IDAHO-MONTANA
BORDER. MOUNTAIN LOCATIONS CAN EXPECT AN ADDITIONAL 5 TO
9 INCHES. IN ADDITION TO SNOWFALL...GUSTY SOUTHWEST WINDS 10 TO
20 MPH IN VALLEYS WITH STRONGER SOUTHWEST WINDS OF 20 TO 25 MPH
WITH GUSTS TO 30 MPH ABOVE 5000 FEET WILL LEAD TO LOCAL BLOWING
AND DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS TODAY AND EARLY TONIGHT.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Dec 1, 6:20 PM PST, 3 hours 42 minutes earlier.

Area forecast discussion, Dec 1, 6:20 PM PST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
620 PM PST THU DEC 1 2005

.SYNOPSIS...AN ACTIVE WINTRY PATTERN WILL PREVAIL OVER THE INLAND
NORTHWEST INTO THE WEEKEND WITH COOL TEMPERATURES AND PERIODS OF
SNOW.

&&

.DISCUSSION...
UPDATED THE FORECAST TO TAKE DOWN THE HEAVY SNOW WARNING FOR THE
MOSES LAKE AREA AND THE COLUMBIA. RADAR SHOWS THE SWATH OF SNOW
CONTINUES TO SHIFT TO THE NE AND HAS PRETTY MUCH CLEARED THE AREA.
SPOTTER REPORTS REFLECT AMOUNTS OF 2-4 INCHES. OROGRAPHIC SNOW INTO
THE LEE OF THE CASCADES WILL ALSO GRADUALLY DIMINISH THIS EVENING
AS THE WESTERLY FLOW INCREASES. A SURFACE LOW RESIDES NEAR KPUW
AND IS EXPECTED TO TRACK NEWD. DUE TO THE PROXIMITY OF THE LOW AND
THE PRESENT SNOW AND GUSTY WINDS...WILL HOLD ON TO THE ADVISORY
FOR THE PALOUSE ZONES THROUGH 10 PM. GOOD UPPER LEVEL DYNAMICS
TAKING PLACE OVER NE WA AND THE PANHANDLE...AIDING IN GOOD SNOW
PRODUCTION IN THIS AREA. A SECONDARY WAVE IS MOVING THROUGH THE
PDX AREA WILL TRACK INTO OUR FORECAST AREA THIS EVENING...AND
OVERNIGHT INTO NORTH IDAHO. BASED ON THIS...HAVE EXTENDED THE
HIGHLIGHTS FOR THE PANHANDLE UNTIL 12Z. RFOX.

&&

.AVIATION...IFR CONDITIONS WITH -SN AND MT OBSCR WILL CONTINUE
MAINLY NORTH OF A LINE FROM KEAT-KMWH-KLWS...AND REACH KOMK-KGEG
BY 06Z. WESTERLY FLOW BEHIND THE LINE WILL HELP IMPROVE CONDITIONS
TO MVFR ALTHOUGH SCATTERED INSTABILITY SHOWERS WILL PERSIST
THROUGH 00Z SATURDAY. RFOX

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        22  31  23  30  20  32 / 100  40  30  40  30  20
COEUR DALENE  23  31  23  30  19  33 / 100  60  40  50  40  20
PULLMAN        25  33  26  32  23  34 /  90  30  30  50  40  20
LEWISTON       28  39  28  38  26  38 /  90  40  30  40  30  10
COLVILLE       21  30  22  29  18  31 / 100  60  60  60  30  30
SANDPOINT      22  28  22  27  19  30 / 100  90  60  60  60  30
KELLOGG        22  30  25  29  21  32 / 100  90  60  60  60  30
MOSES LAKE     23  35  24  34  22  35 /  70  30  20  20  10  10
WENATCHEE      23  32  24  31  22  36 / 100  20  20  20  20  20
OMAK           21  30  21  29  18  33 / 100  20  30  20  20  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WARNING UNTIL MIDNIGHT FRIDAY FOR COEUR DALENE
       AREA.
     WINTER STORM WARNING UNTIL 4 AM FRIDAY FOR NORTHERN PANHANDLE...
       CENTRAL PANHANDLE MOUNTAINS.
     WINTER WEATHER ADVISORY UNTIL 10 PM THURSDAY FOR IDAHO PALOUSE.
WA...WINTER WEATHER ADVISORY UNTIL 10 PM THURSDAY FOR WASHINGTON
       PALOUSE.
     WINTER STORM WARNING UNTIL MIDNIGHT FRIDAY FOR SPOKANE AREA...
       NORTHEAST MOUNTAINS.
     SNOW ADVISORY UNTIL 10 PM THURSDAY FOR OKANOGAN HIGHLANDS...EAST
       SLOPES NORTHERN CASCADES...OKANOGAN VALLEY.
     HEAVY SNOW WARNING UNTIL 10 PM THURSDAY FOR WENATCHEE AREA...
       WATERVILLE PLATEAU.
&&
Hazardous weather outlook, Dec 1, 7:16 PM PST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
716 PM PST THU DEC 1 2005

IDZ001>004-WAZ033-036>038-041>044-020800-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
716 PM PST THU DEC 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE AREAS LISTED ABOVE.

.DAY ONE...TONIGHT

A STRONG WINTER STORM WILL MOVE THROUGH TONIGHT SPREADING
SNOW ACROSS THE REGION. PLEASE SEE THE LATEST WINTER WEATHER
STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

UNSETTLED NORTHWEST FLOW WILL CONTINUE THROUGH EARLY NEXT WEEK
RESULTING IN PERIODS OF SNOW...SOME OF WHICH COULD PROVE HEAVY AT
TIMES.

IDZ026-027-WAZ031-032-034-035-020800-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-
716 PM PST THU DEC 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE AREAS LISTED ABOVE.

.DAY ONE...TONIGHT

SOME LIGHT SNOW IS EXPECTED TONIGHT...OTHERWISE NO OTHER
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

UNSETTLED NORTHWEST FLOW WILL PERSIST THROUGH EARLY NEXT WEEK.
THIS WILL LIKELY RESULT IN OCCASIONAL SNOW SHOWERS...SOME OF WHICH
COULD BE HEAVY AT TIMES.

In the hours before

Local storm report, Dec 1, 8:17 PM PST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
817 PM PST THU DEC 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HEAVY SNOW       EAST WENATCHEE          47.42N 120.29W
12/01/2005  6.0 INCH         DOUGLAS            WA   TRAINED SPOTTER

            DOUGLAS 15

0400 PM     HEAVY SNOW       CASHMERE                47.52N 120.47W
12/01/2005  6.0 INCH         CHELAN             WA   TRAINED SPOTTER

            CHELAN 5

0400 PM     HEAVY SNOW       15 N LEAVENWORTH        47.81N 120.66W
12/01/2005  7.0 INCH         CHELAN             WA   TRAINED SPOTTER

            CHELAN 34 SNOW STILL FALLING AT TIME OF REPORT

0500 PM     HEAVY SNOW       WATERVILLE              47.65N 120.07W
12/01/2005  4.0 INCH         DOUGLAS            WA   TRAINED SPOTTER

            DOUGLAS 3H

0600 PM     HEAVY SNOW       PLAIN                   47.76N 120.65W
12/01/2005  6.5 INCH         CHELAN             WA   OFFICIAL NWS OBS

            COOP PLNW1 24 HOUR TOTAL

0630 PM     HEAVY SNOW       CHELAN                  47.85N 120.03W
12/01/2005  4.0 INCH         CHELAN             WA   TRAINED SPOTTER

            CHELAN 19

0645 PM     HEAVY SNOW       2 NW WENATCHEE          47.45N 120.36W
12/01/2005  5.5 INCH         CHELAN             WA   TRAINED SPOTTER

            CHELAN 12

0700 PM     HEAVY SNOW       8 NW OMAK               48.49N 119.65W
12/01/2005  8.0 INCH         OKANOGAN           WA   TRAINED SPOTTER

            AREAS OF DRIFTING SNOW IN REGION

0745 PM     HEAVY SNOW       10 NW KETTLE FALLS      48.71N 118.21W
12/01/2005  5.5 INCH         FERRY              WA   TRAINED SPOTTER

            FERRY 12 STILL SNOWING

0800 PM     HEAVY SNOW       9 WNW KETTLE FALLS      48.66N 118.24W
12/01/2005  6.0 INCH         FERRY              WA   TRAINED SPOTTER

            FERRY 11 STILL SNOWING

&&

JCOTE
Local storm report, Dec 1, 9:42 PM PST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
942 PM PST THU DEC 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HEAVY SNOW       EAST WENATCHEE          47.42N 120.29W
12/01/2005  6.0 INCH         DOUGLAS            WA   TRAINED SPOTTER

            DOUGLAS 15

0400 PM     HEAVY SNOW       CASHMERE                47.52N 120.47W
12/01/2005  6.0 INCH         CHELAN             WA   TRAINED SPOTTER

            CHELAN 5

0400 PM     HEAVY SNOW       15 N LEAVENWORTH        47.81N 120.66W
12/01/2005  7.0 INCH         CHELAN             WA   TRAINED SPOTTER

            CHELAN 34 SNOW STILL FALLING AT TIME OF REPORT

0500 PM     HEAVY SNOW       WATERVILLE              47.65N 120.07W
12/01/2005  4.0 INCH         DOUGLAS            WA   TRAINED SPOTTER

            DOUGLAS 3H

0600 PM     HEAVY SNOW       PLAIN                   47.76N 120.65W
12/01/2005  6.5 INCH         CHELAN             WA   OFFICIAL NWS OBS

            COOP PLNW1 24 HOUR TOTAL

0630 PM     HEAVY SNOW       CHELAN                  47.85N 120.03W
12/01/2005  4.0 INCH         CHELAN             WA   TRAINED SPOTTER

            CHELAN 19

0645 PM     HEAVY SNOW       2 NW WENATCHEE          47.45N 120.36W
12/01/2005  5.5 INCH         CHELAN             WA   TRAINED SPOTTER

            CHELAN 12

0700 PM     HEAVY SNOW       8 NW OMAK               48.49N 119.65W
12/01/2005  8.0 INCH         OKANOGAN           WA   TRAINED SPOTTER

            AREAS OF DRIFTING SNOW IN REGION

0745 PM     HEAVY SNOW       10 NW KETTLE FALLS      48.71N 118.21W
12/01/2005  5.5 INCH         FERRY              WA   TRAINED SPOTTER

            FERRY 12 STILL SNOWING

0800 PM     HEAVY SNOW       9 WNW KETTLE FALLS      48.66N 118.24W
12/01/2005  6.0 INCH         FERRY              WA   TRAINED SPOTTER

            FERRY 11 STILL SNOWING

0800 PM     HEAVY SNOW       3 W NAPLES              48.57N 116.45W
12/01/2005  4.0 INCH         BOUNDARY           ID   TRAINED SPOTTER

            BOUNDARY 18 STILL SNOWING

0915 PM     HEAVY SNOW       1 W KELLOGG             47.54N 116.16W
12/01/2005  4.5 INCH         SHOSHONE           ID   TRAINED SPOTTER

            SHOSHONE 20

0915 PM     HEAVY SNOW       2 ESE KELLOGG           47.53N 116.10W
12/01/2005  8.0 INCH         SHOSHONE           ID   TRAINED SPOTTER

            SHOSHONE 1

&&

JCOTE

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 1:55 PM PSTWinter Weather AdvisoryOTXAsotin, Garfield25 hr

Nearby

Snow Advisories in Washington, 2005Snow Advisories in Idaho, 2005Every snow advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.